MAUDE Adverse Event Report: Aspen Surgical Products, Inc. Symmetry Grasper, Hunter Bowel, Double-Action, Fenestrated, 5 mm diameter; Laparascopic Instrument

Aspen Surgical Products, Inc. Symmetry Grasper, Hunter Bowel, Double-Action, Fenestrated, 5 mm diameter; Laparascopic Instrument
Model Number 97-1090RC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2026
Type of Reportable Event Malfunction

Brand Name
Symmetry Grasper, Hunter Bowel, Double-Action, Fenestrated, 5 mm diameter
Common Device Name
Laparascopic Instrument
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50873757
Report Number3002750084-2026-00106
Device Sequence Number9314245
Product Code GCJ
UDI-Device Identifier00887482132210
UDI-Public00887482132210
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97-1090RC
Device Lot Number050223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown